# SDR GAIA04089OP

- Difficulty date: July 22, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND EXIT LIGHT IN COCKPIT INOPERATIVE.  REMOVED EXIT LIGHT FOR CHARGING AND INSTALLED SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
